Agitation, Restlessness and Anxiety?

Login Register
Agitation, Restlessness and Anxiety? 2014-06-21T19:06:22+00:00

The Forums Forums Medication Side Effects General Agitation, Restlessness and Anxiety?

Free medication video
Viewing 0 posts
Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • #125428

    coronapower
    Member
    Post count: 1

    I am new here. I guess I have self medicated my whole adult life with caffeine until it stopped working.

    I recently decided to find out once and for all if I really was ADHD.

    I took the Tova test and the results pointed to overwhelming evidence of an issue with ADHD.

    Fast forward I’m on 10mg a day of Adderall and I knew it was going to be too low for some reason. I seem to have a high tolerance to stimulants. The agitation that surfaced within 2-3 hours became unbearable for me and confusing to those around me.

    I since have addressed this with my physician. We decided that extended release, although sounding like the proper fix, was too expensive for me. So she upped me to 20 mg taken in half twice a day.

    I just feel like I’m trapped knowing that I get to feel really great, stable, competent and clear for about an hour or two and then it’s like total hell afterward.

    Has anyone else experiences this? Was the dose too low? Was XR the right solution?

    I’m open to saving up and budgeting in XR if it solves this but I need to know if it will be worth the expense. Being on this medicine makes me too agitated, restless and nervous when it wears down. Otherwise it’s exactly what I feel I need and wish i felt naturally if only for a few hours.

    REPORT ABUSE
    #132274

    lise
    Participant
    Post count: 2

    Hello, I realize that this answer is to late given, but I am new here, I was diagnosed in the beginning of December 2019. I started with Ritalin on a very low dose, 5 mg per day the first week,(slow working) then 10 mg per day for a few days, I did not notice anything and the doctor told me to increase the dose to 20 mg. Still nothing. Then I tried the “quick release” type of Ritalin, first 10mg every four hours, when I told the doctor that I did not feel any different, he adjusted it upwards to 15 every four hours. After around 1,5 hours I felt tremendous stressed every day, it took a while before I learned from another source that Ritalin does not work more than around 2 hours, my doctor insists on the four hours. The stress I experience after 1,5 hours is unbearable, I did not have these symptoms before I started on the medicine -. I have been wondering if this stress-reaction could be created of the wearing-down in the system. I can`t get an answer from my doctor, who is a Psychiatrist with, what I understand, long experience in the field of ADHD. I got him to agree with my suggestion to take 10 mg every other hour, but I have now found out that the medicine for me does not help for more than 1,5 hours or less. It feels so terrible when it wears out that I get scared, what is this reaction?

    REPORT ABUSE
Viewing 2 posts - 1 through 2 (of 2 total)

You must be logged in to reply to this topic.